Lancaster EPrints

Efficient solution of a partial integrodifferential equation in finance

Sachs, E W and Strauss, A K (2008) Efficient solution of a partial integrodifferential equation in finance. Applied Numerical Mathematics, 58 (11). pp. 1687-1703. ISSN 0168-9274

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Applied Numerical Mathematics
Subjects: UNSPECIFIED
Departments: Lancaster University Management School > Management Science
ID Code: 45569
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 19:34
Refereed?: Yes
Published?: Published
Last Modified: 09 Apr 2014 22:33
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/45569

Actions (login required)

View Item